TITLE

The two modes extension to the Berk-Breizman equation: Delayed differential equations and asymptotic solutions

AUTHOR(S)
Marczynski, Sławomir
PUB. DATE
September 2011
SOURCE
Physics of Plasmas;Sep2011, Vol. 18 Issue 9, p092109
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The integro-differential Berk-Breizman (BB) equation, describing the evolution of particle-driven wave mode is transformed into a simple delayed differential equation form ν∂a(τ)/∂τ=a(τ) - a2 (τ - 1) a(τ - 2). This transformation is also applied to the two modes extension of the BB theory. The obtained solutions are presented together with the derived asymptotic analytical solutions and the numerical results.
ACCESSION #
66184743

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics